# SDR C2XA08SH069

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 4,806 hours, 2,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON LEFT OMEGA BEAM AT FR 20.  MX REPAIRED LEFT OMEGA BEAM AT FR 20 IAW EMB 145XR SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN FOR SERVICE.
